# SDR AALA20160427008

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 51,984 hours, 25,173 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER PATH LIGHT AT SEAT 6DF IS INOPERATIVE.  FOUND LOOSE CONNECTOR.  SECURED CONNECTOR & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-60-98.  SYSTEM CHECKED NORMAL.
